Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565296
Fritzilas, E., Milanic, M., Monnot, J., & Rios-Solis, Y. A. (2013). Resilience and optimization of identifiable bipartite graphs. Discrete Applied Mathematics, 161(4-5), 593-603. doi:10.1016/j.dam.2012.01.005
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2427161
Kamiński, M., Lozin, V. V., & Milanič, M. (2009). Recent developments on graphs of bounded clique-width. Discrete Appl. Math., 157(12), 2747-2761. doi:10.1016/j.dam.2008.08.022
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede, R., & Aydinian, H. (2008). On diagnosability of large multiprocessor networks. Discrete Applied Mathematics, 156(18), 3464-3474. doi:10.1016/j.dam.2008.02.001
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian, H. (2008). Levon H. Khachatrian 1954-2002 - Obituary. Discrete Applied Mathematics, 156(9), 1346-1347. doi:10.1016/j.dam.2007.10.001
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede, R., & Blinovsky, V. (2008). Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS, 156(9), 1469-1477. doi:10.1016/j.dam.2007.07.012
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587909
Ahlswede, R., Cassaigne, J., & Sarközy, A. (2008). On the correlation of binary sequences. DISCRETE APPLIED MATHEMATICS, 156(9), 1478-1487. doi:10.1016/j.dam.2006.11.021
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1860133
Ahlswede, R., Balkenhol, B., Deppe, C., Mashuriyan, H., & Partner, T. (2008). T-Shift synchronization codes. Discrete Applied Mathematics, 156(9), 1461-1468. doi:10.1016/j.dam.2007.06.020
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587890
Ahlswede, R. (2008). Ratewise-optimal non-sequential search strategies under constraints on the tests. Discrete Applied Mathematics, 156(9: Special Issue), 1431-1443. doi:10.1016/j.dam.2006.06.013
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587881
Ahlswede, R. (2008). Special issue: General theory of information transfer and combinatorics - Preface. Discrete Applied Mathematics, 156(9: Special Issue), 1343-1344. doi:10.1016/j.dam.2007.10.004
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587893
Ahlswede, R., Cicalese, F., & Deppe, C. (2008). Searching with lies under error cost constraints. Discrete Applied Mathematics, 156(9), 1444-1460. doi:10.1016/j.dam.2007.04.033
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587887
Ahlswede, R. (2008). General theory of information transfer: Updated. Discrete Applied Mathematics, 156(9: Special Issue), 1348-1388. doi:10.1016/j.dam.2007.07.007
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499456
Klau, G. W., Rahmann, S., Schliep, A., Vingron, M., & Reinert, K. (2007). Integer linear programming approaches for non-unique probe selection. Discrete Applied Mathematics, 155(6-7), 840-856. doi:10.1016/j.dam.2005.09.021
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499284
Cicalese, F., Damaschke, P., Tansini, L., & Werth, S. (2007). Overlaps help: Improved bounds for group testing with interval queries. Discrete Applied Mathematics, 155(3), 288-299. doi:10.1016/j.dam.2006.07.002
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1773560
Cieliebak, M., Erlebach, T., Lipták, Z., Stoye, J., & Welzl, E. (2004). Algorithmic complexity of protein identification: combinatorics of weighted strings. Discrete Applied Mathematics, 137(1), 27-46. doi:10.1016/S0166-218X(03)00187-2
PUB | PDF | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622320
Ahlswede, R., & Zhang, Z. (1999). On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics, 95(1-3), 3-9. doi:10.1016/S0166-218X(99)00061-X
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0166-218X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung